# SDR SWAA2019011528199

- Difficulty date: November 12, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL NR 4 LOWER BEAM CRACKED NEAR FORWARD-INBOARD FASTENER HOLE COMMON TO HANDLE BOX HOUSING.  R&R NR 4 LOWER BEAM IAW EO, SRM, AND DWG.
